MathSciNet Relay Station
MathSciNet bibliographic data
MR2886674 39A23 (39A22)
Sun, Taixiang; Xi, Hongjian; Han, Caihong; Qin, Bin Dynamics of the max-type difference equation $x\sb n=\max\{\frac{1}{x\sb {n-m}},\ \frac{A\sb n}{x\sb {n-r}}\}$. J. Appl. Math. Comput. 38 (2012), no. 1-2, 173–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement